MathSciNet Relay Station
MathSciNet bibliographic data
MR410477 47G05 (35S05)
Kato, Tosio Boundedness of some pseudo-differential operators. Osaka J. Math. 13 (1976), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement